Cookies?
Library Header Image
LSE Research Online LSE Library Services

Uniform taxation and consumer preferences

Besley, Timothy and Jewitt, Ian (1995) Uniform taxation and consumer preferences. Journal of Public Economics, 58 (1). pp. 73-84. ISSN 0047-2727

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HJ Public Finance
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1627

Actions (login required)

View Item View Item